One of my fears has been regarding neuropathy. It is a common side effect for the Paclitaxol (aka T-Chemo) which I start on Labour Day (September 1st). It is also a less common side effect for AC chemo. It seems that I’m destined to experience it now!
It all started this morning, with some tingling in my feet. I noticed that the front pads of my feet were a bit tingly (sort of like they were about to fall asleep but had not yet). Unfortunately, it didn’t get any better, and now I’m finding it a bit painful to walk – I can feel myself compensating for the tingly (which is less tingly and more like fine needles stuck into my feet). I only seem to notice it when I’m standing / walking – so it doesn’t bother me at all when I’m sitting or laying down (which is good). It may seem counter-intuitive, but the more I walk, the less painful it is (it isn’t really that painful, rather it is annoying).
So, now I’m going to put on my running shoes and go out for a walk – in hopes that getting the blood flowing to my feet through walking will make the problem go away.